Interpretability logics and generalised Veltman semantics

Journal of Symbolic Logic 85 (2):749-772 (2020)
  Copy   BIBTEX


We obtain modal completeness of the interpretability logics IL $\!\!\textsf {P}_{\textsf {0}}$ and ILR w.r.t. generalised Veltman semantics. Our proofs are based on the notion of full labels [2]. We also give shorter proofs of completeness w.r.t. the generalised semantics for many classical interpretability logics. We obtain decidability and finite model property w.r.t. the generalised semantics for IL $\textsf {P}_{\textsf {0}}$ and ILR. Finally, we develop a construction that might be useful for proofs of completeness of extensions of ILW w.r.t. the generalised semantics in the future, and demonstrate its usage with $\textbf {IL}\textsf {W}^\ast = \textbf {IL}\textsf {WM}_{\textsf {0}}$.



    Upload a copy of this work     Papers currently archived: 91,252

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

The Principles of Interpretability.Mladen Vuković - 1999 - Notre Dame Journal of Formal Logic 40 (2):227-235.
An Update on "Might'".Jaap van Der Does, Willem Groeneveld & Frank Veltman - 1997 - Journal of Logic, Language and Information 6 (4):361-380.
An update on “might”.Jaap van der Does, Willem Groeneveld & Frank Veltman - 1997 - Journal of Logic, Language and Information 6 (4):361-380.
Logics of public communications.Jan Plaza - 2007 - Synthese 158 (2):165 - 179.
A note on semantics of the interpretability logic IL (KW1).Mladen Vukovic - 2003 - Bulletin of the Section of Logic 32 (3):109-115.


Added to PP

15 (#905,674)

6 months
5 (#592,531)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Modal Matters for Interpretability Logics.Evan Goris & Joost Joosten - 2008 - Logic Journal of the IGPL 16 (4):371-412.
Modal completeness of ILW.Dick De Jongh & Frank Veltman - 1999 - In Jelle Gerbrandy, Maarten Marx, Maarten de Rijke & Yde Venema (eds.), Essays Dedicated to Johan van Benthem on the Occasion of His 50th Birthday. Amsterdam University Press.
Filtrations of generalized Veltman models.Tin Perkov & Mladen Vuković - 2016 - Mathematical Logic Quarterly 62 (4-5):412-419.

View all 7 references / Add more references